MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Shelley, R. M.; Bauer, S. B. (1997). New records and species, and taxonomic alterations in the milliped family Paeromopodidae (Julida). Entomological News, 108(1): 1-14
251202
Shelley, R. M.; Bauer, S. B.
1997
New records and species, and taxonomic alterations in the milliped family Paeromopodidae (Julida)
Entomological News
108(1): 1-14
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2021-12-01 · contact: Petra Sierwald